# SDR ASAA2019020528053

- Difficulty date: February 5, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 42,697 hours, 12,868 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 110023343
- Condition: Failed
- Location: Fuel System
- Part time: 45,037 hours, 17,766 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FWD FUEL PUMP ON LEFT MAIN TANK LOW PRESSURE LIGHT ILLUMINATED, ACCOMPLISHED QRH AND TURNED OFF. GROUNDED - YES. REMOVED AND REPLACED FWD FUEL PUMP ON LEFT MAIN TANK REF AMM 28-22-41. OPS CHECK GOOD. CLEARS MEL 28-1D AND REMOVES C/N. MAINTENANCE PROCEDURES REVERSED.
